MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 EZ HUBER 19G X 19MM; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 EZ HUBER 19G X 19MM; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
 
Event or Problem Description
It was reported by the customer "i wanted to give the patient antibiotics via the venous port.About 3 hours before, it was still possible to give infusions without any problems.Now, however, it was no longer possible to either flush or aspirate blood.Blood had collected at the front of the line (at the y-connection).In the end, the needle had to be pulled out.2 nurses had tried to flush.After the needle was pulled out, i tried to flush it again, it was very difficult at first, but then it worked.There was a risk of an air embolism due to the leak in the tube.However, the patient showed no symptoms of an air embolism and never expressed any complaints." no other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a leaking infusion set is unconfirmed because the problem could not be reproduced.One 19 ga x 0.75 in.Ez huber infusion set with y-site was returned for evaluation.An initial visual observation revealed blood use residues throughout the returned infusion set.It was observed that the safety mechanism was advanced over the distal needle tip.A functional test of attempting to infuse water into the proximal luer of the returned infusion set using a 12 ml syringe revealed no leaks throughout the device.The proximal luer was patent to infusion.A functional test of attempting to infuse water into the y-site luer of the returned infusion set using a 12 ml syringe revealed no leaks throughout the device.The y-site luer was patent to infusion.The safety mechanism was carefully removed from the device.Both the proximal luer and the y-site luer were pressurized with water using a 12 ml syringe and no leaks were observed throughout the returned infusion set.A microscopic observation of the returned infusion set revealed nothing remarkable along the device.Because the leak could not be identified, the complaint of a leaking infusion set is unconfirmed.This complaint will be recorded for future trending and monitoring purposes.
 
Event or Problem Description

Brand Name
EZ HUBER 19G X 19MM
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key19381105
Report Number3006260740-2024-02572
Device Sequence Number14384589
Product Code FPA
UDI-Device Identifier00801741089138
UDI-Public(01)00801741089138
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K071846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model NumberN/A
Device Catalogue NumberSHG19-75
Device Lot NumberREGV1238
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2024
Supplement Date Received by Manufacturer08/14/2024
Initial Report FDA Received Date05/23/2024
Supplement Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age80 YR
Patient SexUnknown